# SDR DLM11021397

- Difficulty date: November 29, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N813DE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 29,786 hours, 4,656 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC6043501
- Condition: Punctured
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING / LH / INBD AILERON / INBD TRAILING EDGE :             GROUND DAMAGE REPAIR                                        THE UPPER SKIN, TRAILING EDGE WEDGE, AND INBD CLOSEOUT RIB  OF THE LH WING INBD AILERON WERE DAMAGED WHEN THE AIRCRAFT  STRUCK A MTC. WORK STAND.  THE DAMAGED SECTION OF UPPER     SKIN WAS CUT AND REMOVED AND A NEW SECTION SPLICED IN WITH  AN ALUMINUM DOUBLER.  NEW SECTIONS OF RIB CAP WERE SPLICED  IN WITH ALUMINUM ANGLES, AND THE WEDGE SECTION REPLACED.    THE REPAIR WAS ACCOMPLISHED PER ER/A 418035-14, REV A.
